Author of the publication

An Institution-independent Generalization of Tarski's Elementary Chain Theorem.

, and . J. Log. Comput., 16 (6): 713-735 (2006)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Non-dual fuzzy connections., and . Arch. Math. Log., 43 (8): 1009-1039 (2004)Bindings as bounded natural functors., , , and . Proc. ACM Program. Lang., 3 (POPL): 22:1-22:34 (2019)Term-Generic Logic., and . WADT, volume 5486 of Lecture Notes in Computer Science, page 290-307. Springer, (2008)A New Class of Probabilities on Lukasiewicz-Moisil Algebras., and . J. Multiple Valued Log. Soft Comput., 12 (3-4): 337-354 (2006)A General Theory of Syntax with Bindings., and . Arch. Formal Proofs, (2019)An Institution-Independent Proof of the Robinson Consistency Theorem., and . Stud Logica, 85 (1): 41-73 (2007)An Institution-independent Generalization of Tarski's Elementary Chain Theorem., and . J. Log. Comput., 16 (6): 713-735 (2006)A Formalized General Theory of Syntax with Bindings., and . ITP, volume 10499 of Lecture Notes in Computer Science, page 241-261. Springer, (2017)A Formally Verified Abstract Account of Gödel's Incompleteness Theorems., and . CADE, volume 11716 of Lecture Notes in Computer Science, page 442-461. Springer, (2019)Non-commutative fuzzy structures and pairs of weak negations., and . Fuzzy Sets Syst., 143 (1): 129-155 (2004)